RUS  ENG
Full version
JOURNALS // Diskretnaya Matematika // Archive

Diskr. Mat., 2021 Volume 33, Issue 2, Pages 166–174 (Mi dm1531)

Admissible and Bayes decisions with fuzzy-valued losses

A. S. Shvedov

National Research University Higher School of Economics

Abstract: Some results of classical statistical decision theory are generalized by means of the theory of fuzzy sets. The concepts of an admissible decision in the restricted sense, an admissible decision in the broad sense, a Bayes decision in the restricted sense, and a Bayes decision in the broad sense are introduced. It is proved that any Bayes decision in the broad sense with positive prior discrete density is admissible in the restricted sense. The class of Bayes decisions is shown to be complete under certain conditions on the loss function. Problems with a finite set of possible states are considered.

Keywords: fuzzy sets, admissible decisions, Bayes decisions.

UDC: 519.24

Received: 30.06.2018
Revised: 10.04.2021

DOI: 10.4213/dm1531


 English version:
Discrete Mathematics and Applications, 2022, 32:2, 139–145


© Steklov Math. Inst. of RAS, 2025